Article citationsMore >>

S. Radenović, B.E. Rhoades, Fixed point theorem for two non-self mappings in cone metric spaces, Comput. Math. Appl. 57 (2009). 1701-1707.

has been cited by the following article:

Article

Some Fixed Point Theorems on c-distance

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India


American Journal of Applied Mathematics and Statistics. 2017, Vol. 5 No. 1, 8-10
DOI: 10.12691/ajams-5-1-2
Copyright © 2017 Science and Education Publishing

Cite this paper:
K. Prudhvi. Some Fixed Point Theorems on c-distance. American Journal of Applied Mathematics and Statistics. 2017; 5(1):8-10. doi: 10.12691/ajams-5-1-2.

Correspondence to: K.  Prudhvi, Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India. Email: prudhvikasani@rocketmail.com

Abstract

In this paper, we prove fixed point theorems on c-distance in ordered cone metric spaces. Our results are generalize, improve and extension of the recent work existing in the literature.

Keywords